Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects

Posted by reba on July 30, 2003, at 17:22:16

In reply to Re: Side effects reba, posted by Lasagne on July 30, 2003, at 14:59:57

Thanks!! it is nice to hear that im not the ONLY one having gross sweating/hot flash problem! Just to let others know that I have been on Strattera since the begining of February and they have not gone away, but im glad to hear some people tapper off of this! I am actually going off strattera now so i wont have to deal with this anymore!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reba thread:133458
URL: http://www.dr-bob.org/babble/20030728/msgs/246845.html